On a generalized form of risk measure

Robert J. Elliott, Tak Kuen Siu, Hailiang Yang

Research output: Contribution to journalArticlepeer-review


This paper defines risk measure in a measure-theoretic framework and shows how some common risk measures can be interpreted using that definition.
Original languageEnglish
Pages (from-to)591-628
Number of pages38
JournalAustralian actuarial journal
Issue number4
Publication statusPublished - 2003
Externally publishedYes


Dive into the research topics of 'On a generalized form of risk measure'. Together they form a unique fingerprint.

Cite this